# SDR DALA2023110909253

- Difficulty date: November 6, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 74,320 hours, 28,366 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 3R DOOR DOES NOT INDICATE ATMED. NO-ARMED-LIGHT AND UNABLE TO VERIFY GIRT BAR ENGAGEMENT. CORRECTIVE ACTION: CLEANED DEBRIS FROM GIRT BARS. OPS CHECK NML. REF B757 AMM 25-66. (4991140)
